# SDR AMTA200800183

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TEE ASSY CORRODED AT STA 727I.  REMOVED CORROSION ON TEE ASSY, ORG MAT .078, MAT LOSS .003, REM MAT .075, IAW SRM 51-10-02, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53, ALODINED AND PRIME IAW SRM 51-20-0A.  (K)
